# SDR VNAA2010071600006

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 15,235 hours, 15,002 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAPS FAIL MESSAGE AFTER TAKEOFF.  AIRCRAFT RETURNED TO VPS LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT USING MAINTENANCE MANUALS.  MAINTENANCE CLEARED INHIBITS AND DID SELF TESTS OF THE SFECU’S AND OPS CHECKS OF FLAP/SLATS SYSTEM.  ALL MESSAGES WERE CLEAR AND AIRCRAFT WAS RELEASED FOR SERVICE.  THIS IS A REVISION FOR REGISTRATION NUMBER ONLY.
